# SDR RAIA00704077

- Difficulty date: April 28, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 6,712 hours, 6,513 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Relay
- Part number: M835362024M
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 7982 - ALB - BLEED 2 LO TEMP EICAS MESSAGE DOES NOT APPEAR DURING TEST.  MAINTENANCE REMOVED AND REPLACED BLEED TEST RELAY, OPS CHECK GOOD.
